# SDR AU970620

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 587330
- Condition: Cracked
- Location: Prop Spinner
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER AFT BULKHEAD CRACKED AND A SMALL SECTION OF THE FLANGE SEPARATED - THE SECTION WHICH SEPARATED CONTAINED TWO OF THE DOME MOUNTING SCREWS - DAMAGE ALSO TO SPINNER DOME
